MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER,INTRAVASCULAR,THERAP
Catalog Number CS-24301-E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "(b)(6) 2025, the doctor found the needle hub has crack during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The image shows various components from the cvc kit including the introducer needle.The complaint of a cracked needle hub was not able to be confirmed by the photo.The customer also returned an introducer needle, 2 other needles, guidewire assembly, catheter, and dilator for analysis.Signs of use in the form of biological material were observed on the needle.Visual analysis revealed that the needle hub contained one crack on the hub.Microscopic examination confirmed the crack.It was noted that the needle hub contains a notch.A device history record review was performed, and no relevant findings were identified.The customer report of a cracked needle hub was confirmed through investigation of the returned sample.Visual inspection revealed a crack on the needle hub.The failure mode identified is consistent with the failure mode investigated per a previously opened capa.Based on the capa investigation, the root cause of this complaint is design related.Teleflex has identified that this needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.The capa was fully implemented 23-aug-2023 using a new alcohol-resistant material to manufacture the needle hub.The manufacturing date for the needle hub involved with this complaint occurred prior to the capa implementation date.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "on (b)(6) 2025, the doctor found the needle hub has crack during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 16 GA X 8IN (20 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23606153
Report Number3006425876-2025-01090
Device Sequence Number9259323
Product Code FOZ
UDI-Device Identifier00801902102225
UDI-Public(01)00801902102225(11)240912(17)260827(10)71F24J0327(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Catalogue NumberCS-24301-E
Device Lot Number71F24J0327
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown